# SDR DALA2023110909233

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DURING HFEC OPEN HOLE INSPECTION AT RH FR51 BETWEEN STGR 25 TO STGR 26 AND FOUND 01EA FASTENER NOT INSTALLED AS MENTION IN FIG .3. CORRECTIVE ACTION: 01EA MISSING FASTENER INSTALLED AS PER ER/A 612986-14. (0051481)
